# SDR CA000530001

- Difficulty date: May 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 1324007
- Condition: Leaking
- Location: Nr 2
- Part time: 60,030 hours, 72,600 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 BRAKE FOUND LEAKING, UNIT REPLACED.
